On the asymptotics of a 1-parameter family of infinite measure preserving transformations

Jon Aaronson*, Benjamin Weiss

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We estimate various aspects of the growth, rates of ergodic sums for some infinite measure preserving transformations which are not rationally ergodic.

Original languageEnglish
Pages (from-to)181-193
Number of pages13
JournalBulletin of the Brazilian Mathematical Society
Volume29
Issue number1
DOIs
StatePublished - 1998

Keywords

  • Asymptotics
  • Infinite measure preserving transformation
  • Logarithmic ergodic theorem
  • Rationally ergodic

Fingerprint

Dive into the research topics of 'On the asymptotics of a 1-parameter family of infinite measure preserving transformations'. Together they form a unique fingerprint.

Cite this